overdose on vitamins
7 Replies
megan_b

Is it possible to overdose in vitamins? Coz my grandma drinks like 5 Centrums a day! She said its to make her healthier!

 

FShawna85

I the excess goes to the waste bin. Youknow what that means!

 

apple922

Overdosing on vitamins like Centrum can lead to liver damage. Remember that the liver filters out the chemical excess the body does not need. And if it keeps getting overloaded, then this will be bad for the liver.

 

rhonda_147

Tell grandma that one pill is enough to supplement the body's needs. Wouldn't want her livers to get damaged, right!

 

alanamills

Really!

haha maegan, grandma is getting paranoid!

i take centrum too but only once a day!

 

cherryblossom

Cant fault grandma for wanting to become healthier!

But 5 is a bit too much! Everything in excess is always bad for the body.

 

Fiona

I pill is enough to cover the body's daily needs. =)

 

megan_b

Did not realize the potential liver problem, so thanks ladies!

Anyways, we were able to convince her that one Centrum is enough =)

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?